# SDR 00FDEA00171

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Aoa System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING SLAT RETRACTION ON T/O, SLAT DISAGREE LIGHT ILLUM AND STICK SHAKER ACTUATED.  REMOVED AND REPLACED RT AOA SENSOR PER DCN -10 MM  22-33-01.  PERFORMED STALL WARN TEST PER DC1010 MM 22-33-00, TEST OK.  REMOVED AND REPLACED FLAP HANDLE POS TRANSMIT TER PER DC 1010.
